Anybody with liver tx that is on .50mg of tacrolimus only

Posted by bosco17 @bosco17, Dec 24, 2022

Due to GI issues with Mycophelonate Im being switched to .50 tac.
Is there anybody taking this dose that can tell me what kind of side effects I should expect? Liver tx -2008

Interested in more discussions like this? Go to the Transplants Support Group.

Hi @bosco17 😊
I am a kidney transplant patient and I take 6mg of Tacrolimis every day. According to my transplant nephrologist, that is a low dose. My blood target range is 6 to 8. Did they give you a Tacrolimis target blood tange to maintain?
.50 sounds like a wonderfully low dose. I have seen that low dose mentioned by several liver transplant patients on Connect when everyone is discussing their meds, so hopefully a liver transplant patient will jump in too. My main side effect from Tacrolimis at my 6mg has been some hair loss, but I am taking a much higher dosage than .50
Is there a particular side effect that you are concerned about?

REPLY
@hello1234

Hi @bosco17 😊
I am a kidney transplant patient and I take 6mg of Tacrolimis every day. According to my transplant nephrologist, that is a low dose. My blood target range is 6 to 8. Did they give you a Tacrolimis target blood tange to maintain?
.50 sounds like a wonderfully low dose. I have seen that low dose mentioned by several liver transplant patients on Connect when everyone is discussing their meds, so hopefully a liver transplant patient will jump in too. My main side effect from Tacrolimis at my 6mg has been some hair loss, but I am taking a much higher dosage than .50
Is there a particular side effect that you are concerned about?

Jump to this post

High blood pressure, high potassium, high cholesterol, low magnesium, diabeates. I experienced these side effects when I was on another CNI – Cyclosporine !!

REPLY

@bosco17 i am on 4 mg a day. I am one year post liver transplant. The side effects I have is some memory issues, headaches (especially in the evening), tremors, and higher creatinine levels (around 1,20). With that said it is not too bad. I was also on MyFortic right after my transplant and had horrible diarrhea and super bad headaches. So I am glad to be done with that.

REPLY

Well, I am in treatment of a kidney transplant and a HEP C liver and am on 0.5mg Tacrolimus in am and one in pm. I am starting month 3 post transplant and still feel shaky in my body and voice and writing but it is getting better. I had to lower the dose from 1mg as I was too shaky and anxious all day and had a hard time getting to sleep and resting well. Hope it works for you. Merry Christmas, BB

REPLY
Please sign in or register to post a reply.